MathSciNet Relay Station
MathSciNet bibliographic data
MR2759638 35Q53 (37K10)
Marinakis, V. Integrable third order equations of the KdV type. J. Math. Sci. Adv. Appl. 5 (2010), no. 2, 317–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement